# SDR CALA2014072891553

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 58,082 hours, 22,579 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND INTERNAL BILGE FRAME 31 - 32 STRINGER 41R.  MORE THAN 50% MATERIAL LOSS.  CORROSION REMOVED & INSTALLED REPAIR IAW SRM 53-21-13 TABLE 202 PARAGRAPH 5 A FIG 202 SHEETS 2-4.  REINSPECT AT 60000 PTC IAW SRI 53-21-13-2-002-00.  REPAIR APPLIED TO STRINGER 41R OUTER FLANGE.  REINSPECT AT 60000 PTC IAW SRI 53-21-13-2-002-00.
